Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

H.pylori, acidity, heart burn. Taking hp pantop, nexpro rd. Suggestions?

In the month of June, H-pyroly was detected and i was advised to take HP Pantop and also lot of acidity has been causing me discomfort for whic i was advised to take Nex Pro RD 40 for 6 months (2 tablets for 2 months and then after 1 tab each day).. but unfortunately after finishing the course, within a gap of 2 days a lot of acidity and hurn burn was there.. Please suggest me as to what should be done?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear Rama,
Kindly mention your age, professional profile and time since when you arre suffering from this hyperacidity problem. for the time being you can do the following :

1. Do not take milk before going to bed in the night, you can have it in the evening.
2. Avoid fried, spicy, heavy food.
3. Take Homoeopathic Medicine Natrum Phos 6x 4 tabs thrice daily. do not take anything worth eating 15 minutes before and after the medicine.
4. Do not take tea or coffee empty stomach, you can have some water everytime you have tea/coffee and have a few biscuits.
5. Avoid beverages like soda drinks, tea and coffee.
6. Take small meals at short intervals. you can have fruits, salad, sandwich etc.
7. Drink a galss of water first thing in the morning.
8. Go for brisk walk atleast in morning and evening for 15-20 minutes daily.

Wish you a speedy recovery to health.

Dr.Rajinder Singh
Answered: Sun, 17 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor